# SDR 95ZZZX2181

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9692S
- Make and model: Bbavia 7GCAA
- Aircraft serial: 126
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 9010
- Condition: Defective
- Location: Thread Connect
- Part time: 3,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLEO STRUT DEFECTIVE AT THREADED CONNECTION.
